# SDR AALA201711169009

- Difficulty date: November 4, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472172204
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN FRAMES 66 AND 67.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND D53472172.
